# SDR HEEA065150

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 214175104101
- Condition: Inoperative
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER INOPERATIVE; TRIPPING CIRCUIT BREAKER.
